# SDR AWXA200401438

- Difficulty date: December 8, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 69431205
- Condition: Corroded
- Location: Lt Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON LT INBOARD MID FLAP INBOARD GIMBLE ASSEMBLY RETAINER AT WBL 73.00.  MAINTENANCE REMOVED AND REPLACED LT INBOARD MID FLAP INBOARD GIMBLE ASSEMBLY RETAINER IAW B737-300 OHM 57-53-22 FIG 1101.
